New study on Seroquel!

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

psychnurse
Veteran Member


Date Joined Mar 2005
Total Posts : 807
   Posted 11/20/2005 3:48 PM (GMT -6)   
Well, as if Seroquel wasn't good enough for controlling mania, now it seems to be controlling depression, according to a new study, here's the link.
 

always-jaded
New Member


Date Joined Nov 2005
Total Posts : 7
   Posted 11/20/2005 7:41 PM (GMT -6)   
Hi psychnurse I'm new to this site, but have read posts here for awhile. I have seen a few people here sing the praise of Seroquel. The doc. just put me on it 3 days ago (50mg to start and gradually increase weekly). I'm on the manic side more than anything..but the past year the depression has come more often ( Thank God for rapid cycle - episodes only last a week or less..LOL)..sorry I try to look at the bright side but I have a bad sense of humor. Anyways thanks for the information...I have been searching for info on Seroquel, and I hope once I get over the side effects ( dry mouth, nuasea, VERY sluggish ) it wil be a good mix with my Lamictal and buspar. Anyways..Thanks again

psychnurse
Veteran Member


Date Joined Mar 2005
Total Posts : 807
   Posted 11/20/2005 7:48 PM (GMT -6)   

Hi, AJ and you're welcome.  I LOVE my Seroquel, I would rather fight than switch lol! (Old saying, sorry if you don't get it!) 

And, the way you look at the bright side of depression isn't "bad humor", it's called survival - I do it too!

You will probably get over those effects pretty soon, and if you don't, you can always decrease it for the time being (with your pdoc's advice, of course!)  That's another reason I love it, from 25mg to 900!  Pretty flexible dosing, huh?

Anyway, glad you're here!


 


domaincat
Regular Member


Date Joined Nov 2005
Total Posts : 59
   Posted 12/3/2005 12:34 PM (GMT -6)   
Seroquel made me a zombie, real tired all the time so sleepy and drugged out, gave me real bad restless leg - shaky legs had some but got much worse, big weight gain, was on it two times finally had to go off it. Maybe good for temporary use for sleep or mania, but real risky with side effects. Do not suggest it for anyone.
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, May 23, 2017 11:10 AM (GMT -6)
There are a total of 2,813,745 posts in 308,930 threads.
View Active Threads


Who's Online
This forum has 151465 registered members. Please welcome our newest member, Rusane.
464 Guest(s), 12 Registered Member(s) are currently online.  Details
DBwithUC, cyclinglady, cakegirl, snowcake, mr7183, Mel B, NiceCupOfTea, shotgun72, quincy, ChickenArise, Mustard Seed, Rtp85


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer